MathSciNet Relay Station
MathSciNet bibliographic data
MR1735137 65D20
Bogatyrëv, A. B. On the efficient computation of Chebyshev polynomials for several intervals. (Russian) Mat. Sb. 190 (1999), no. 11, 15--50; translation in Sb. Math. 190 (1999), no. 11-12, 1571–1605
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement